# SDR A6WA200940801

- Difficulty date: November 9, 2009
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 26,416 hours, 22,962 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PRESSURE BULKHEAD LOCATED AROUND CONNECTOR J6CA HOLE BTW RBL 18.00 AND RBL 27.00 (.900" LONG).  CRACK ON F/S 559.00 BTW RBL 18.00 AND RBL 27.00 ON CONNECTOR J6CA HOLE REPAIRED IAW REO 601R-53-41-1108.
